Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: To Jeroen

Posted by ed_uk on February 13, 2005, at 10:22:16

In reply to Re: To Jeroen, posted by Jeroen on February 13, 2005, at 10:09:04

Hi J,

>i took sipralexa for few months with no strange taughts, just when i added the geodon and seroquel sone nasty things happened to me!

Perhaps the strange thoughts were due to a drug interaction.

>he doesnt want me to call him again

Why not? I don't understand. Maybe you could call his mobile instead of calling the house phone, then you wouldn't have to speak to his sister.

Ed.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:441667
URL: http://www.dr-bob.org/babble/20050212/msgs/457116.html